New algorithms for secure outsourcing of large-scale systems of linear equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

179 Scopus Citations
View graph of relations

Author(s)

  • Xiaofeng Chen
  • Xinyi Huang
  • Jin Li
  • Jianfeng Ma
  • Wenjing Lou
  • And 1 others
  • Duncan S. Wong

Related Research Unit(s)

Detail(s)

Original languageEnglish
Article number6926792
Pages (from-to)69-78
Journal / PublicationIEEE Transactions on Information Forensics and Security
Volume10
Issue number1
Online published16 Oct 2014
Publication statusPublished - Jan 2015

Abstract

With the rapid development in availability of cloud services, the techniques for securely outsourcing the prohibitively expensive computations to untrusted servers are getting more and more attentions in the scientific community. In this paper, we investigate secure outsourcing for large-scale systems of linear equations, which are the most popular problems in various engineering disciplines. For the first time, we utilize the sparse matrix to propose a new secure outsourcing algorithm of large-scale linear equations in the fully malicious model. Compared with the state-of-the-art algorithm, the proposed algorithm only requires (optimal) one round communication (while the algorithm requires L rounds of interactions between the client and cloud server, where L denotes the number of iteration in iterative methods). Furthermore, the client in our algorithm can detect the misbehavior of cloud server with the (optimal) probability 1. Therefore, our proposed algorithm is superior in both efficiency and checkability. We also provide the experimental evaluation that demonstrates the efficiency and effectiveness of our algorithm.

Research Area(s)

  • Cloud computing, Outsource-secure Algorithms, System of Linear Equations

Citation Format(s)

New algorithms for secure outsourcing of large-scale systems of linear equations. / Chen, Xiaofeng; Huang, Xinyi; Li, Jin; Ma, Jianfeng; Lou, Wenjing; Wong, Duncan S.

In: IEEE Transactions on Information Forensics and Security, Vol. 10, No. 1, 6926792, 01.2015, p. 69-78.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review